MathSciNet Relay Station
MathSciNet bibliographic data
MR89841 09.3X
Širšov, A. I. On some non-associative null-rings and algebraic algebras. (Russian) Mat. Sb. N.S. 41(83) (1957), 381–394.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement